Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 724385, 5 pages
http://dx.doi.org/10.1155/2013/724385
Research Article

Prandtl's Boundary Layer Equation for Two-Dimensional Flow: Exact Solutions via the Simplest Equation Method

1Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Wits 2050, South Africa
2Department of Mathematical Science, International Institute of Symmetry Analysis and Mathematical Modeling, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa

Received 12 March 2013; Accepted 18 March 2013

Academic Editor: H. Jafari

Copyright © 2013 Taha Aziz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Taha Aziz, A. Fatima, C. M. Khalique, and F. M. Mahomed, “Prandtl's Boundary Layer Equation for Two-Dimensional Flow: Exact Solutions via the Simplest Equation Method,” Mathematical Problems in Engineering, vol. 2013, Article ID 724385, 5 pages, 2013. https://doi.org/10.1155/2013/724385.